# SDR CALA2023111403342

- Difficulty date: November 11, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N16217
- Make and model: Boeing 737824
- Aircraft serial: 28777
- Aircraft time: 77,783 hours, 28,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71707100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, EMERGENCY LIGHTS BATTERY PACK M1676 FAILS CAPAC ITY CHECK (REF AAR NR 99983301)
